# SDR HEEA076970

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Electrial
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 INVERTER DROPPED OFF LINE AND ELECTRICAL FUMES WERE NOTED BY PILOT. FOUND BURNED WIRE IN WINDSHIELD POST COVER AT TOP OF POST.
